# SDR 9622939951

- Difficulty date: October 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9347
- Make and model: Doug DC-9-32
- Aircraft serial: 45827
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON BOTH THE LEFT AND RIGHT OUTBOARD BATHTUB FITTINGS IN THE MAIN LANDING GEAR WHEELWELLS.  REPLACED FITTINGS PER SRM 51-01, PAR.1C.
